# SDR UIEA2022041900313

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1480 RH WEB SPLICE AREA 1 EA CRACK FOUND AT WEB PANEL #14 HOLE RUNNING 7 O'CLOCK APPROX 0.050IN.( STA 1480 RH B/H WEB SPLICE AREA, #14 HOLE WEB PANEL CRACK AREA OVERSIZE ( 0.4057" ) REPAIRED AND BUSHING REPAIRED ( 0.502" ) IAW SB 747-53A2390 REV 1 AND FIG 11. )
